# SDR DALA2018021600944

- Difficulty date: February 15, 2018
- Submitted: February 16, 2018
- Operation: Air carrier
- Aircraft: N183DN
- Make and model: Boeing 767332
- Aircraft serial: 27110
- Aircraft time: 114,635 hours, 16,297 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LLCR EMERGENCY LIGHTS THE BULBS ARE BURNED OUT.  REPLACED THE BULBS, SYSTEM OPERATION IS NORMAL.
